Zoloft Side Effects On Eyes
It is not a new thing for medicines to have side effects and hence, Zoloft is no different. One of its side effects is dry eyes. Most of the anti-depressant medications have seritonin re-uptake inhibitors and this is the main reason why there are side effects on the eyes.
Along with causing dryness in the eyes, Zoloft can also cause conjunctivitis, which is an infection of the membrane covering the eyeball and the eyelid. There may also be instances where people experience irritation in the eye or some kind of inflammation. Besides these, people also can have abnormality in their vision. They may not be able to see normal things, in the same way as the others, since it may appear different to them. In some cases, their vision may be blurred, or they may also have difficulty in distinguishing colors.
It is advisable for those who are on Zoloft to seek all information related to the drug with respect to its side effects and withdrawal symptoms because though some people do complain of side effects associated with the eyes, there are others who may not have any such issues but may have other problems such as insomnia or mood swings after starting this medication.
Once the Zoloft is started, if the patient complains of dry eyes or blurred vision, it is better to check with the doctor if there is any other alternative medication. This is the best to way to escape from the side effects associated with this drug.
More Articles :